# SDR SWIA201437721

- Difficulty date: May 23, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 18,572 hours, 20,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE MINIATURE LAMPS ARE BURNED OUT INSIDE FWD AND AFT FACING REAR INTERIOR EMERGENCY EXIT CEILING SIGNS, REPLACED THE LAMPS.
